# SDR CA090428004

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,543 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, FLT CREW NOTED A FLUCTUATION IN TORQUE & PROP RPM ON NR 1 ENGINE.  PROP APPEARED TO BE GOING TO AN UNCOMMANDED FEATHER POSITION. AS A PRECAUTION, SECURED NR 1 ENG IAW SOP.  RETURNED FOR LANDING.  ACFT & ENG INSPECTED BY MX.  ENGINE, PROP & ENGINE CONTROL LINKAGES INSPECTED & CHECKED. ENGINE WIRE HARNESS`S & CONNECTORS INSPECTED & CLEANED.  EXTENSIVE GROUND RUNS CARRIED OUT & ALL SYS FUNCTION CHECKS COMPLETED FAULT FREE,  NOT ABLE TO DUPLICATE FAULT. ACFT RELEASED FOR A MX CHECK FLT.  ALL ENGINE PARAMETERS, SYS & INDICATIONS OPERATED NORMAL.  ACFT POSITIONED BACK TO MAIN BASE. AFTER CONSULTATION WITH MFG, INSPECTED THE P3 SYS PLUMBING & LINES.  OIL FILTER REMOVED AND INSPECTED, NO CONTAMINATION PRESENT, SEALS ON PROP TRANSFER TUBE WERE REPLACED. WING ROOT WIRING HARNESSES & CONNECTORS FOR NR 1 ENG INSPECTED, CHECKED AND CLEANED. OVERSPEED GOVERNOR REPLACED AS A PRECAUTION & ADDITIONAL GROUND RUNS AND FUNCTION CHECKS CARRIED OUT AND ALL PARAMETERS & INDICATIONS NORMAL.
